# SDR ASAA2017060720983

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,604 hours, 11,116 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU DRAIN MAST INSPECTION, T/C NG-28FCD-18312-1, FOUND A CRACK STARTING AT TRAILING EDGE APPROXIMATELY 1 INCH.  ACFT GROUNDED.  REMOVED AND REPLACED APU FUEL FEED LINE SHROUD DRAIN MAST, IAW AMM 28-25-07.
